# SDR AWHA201812180001

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N987FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0201
- Aircraft time: 12,442 hours, 14,488 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 26132162
- Condition: Corroded
- Location: Fuselage
- Part time: 12,442 hours, 14,488 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CORROSION WAS FOUND IN THE NR 3, 5, AND 6 BOLT HOLE LOCATIONS IN THE RT UPPER AFT WING FITTINGS ATTACHMENT TO THE FUSELAGE AS REFERENCED IN THE NONDESTRUCTIVE TESTING MANUAL 53-20-06. REMOVAL OF THE CORROSION REQUIRED THE REAMING OF THREE BOLTS HOLE TO SPECIFIED HOLE DIAMETERS TO REMOVE THE CORROSION THAT WAS FOUND DURING INSPECTION. SPECIFICALLY, THE REPAIR INCREASES THE SIZE OF THREE SPECIFIC HOLES IN THE FITTING FROM A CLOSE TOLERANCE 1/4" BOLT TO CLOSE TOLERANCE 0.391” & 0.344". BOLT HOLE 3 WAS REAMED TO 0.391” BOLT HOLE 5 & 6 WERE REAMED TO 0.344” AFTER REAMING A VISUAL INSPECTION WAS PERFORMED UTILIZING A NR 10 POWER GLASS. SUBSEQUENT EDDY CURRENT INSPECTION WAS CONDUCTED AND FOUND AREAS TO BE FREE OF CORROSION OR CRACKS. NAS6605-38Y BOLT WAS INSTALLED IN THE NR 3 LOCATION. NAS6606-38X BOLTS WERE INSTALLED IN THE 5 & 6 LOCATIONS. FASTENERS WERE ASSEMBLED WET WITH ANTI-SEIZE COMPOUND AND TORQUED TO STANDARD TORQUE SPECIFICATIONS.
